So the CF meds are hard on our livers, however there might be some hope for you. What doctors and researchers have found with some of us, our livers are holding onto too much of the Ivacaftor (which is the second med in Symdeko/Symkevi). They have us stop taking the night time dose of Symdeko/ Symkevi, which is actually just a booster of Ivacaftor. Our liver functions got better and we've still remained stable in just taking the morning dose. You might want to bring that up to your doctors.
My teen had been on Actigall (Urisidiol) since he was an infant due to higher liver function test results. Since he was doing well on Symdeko, his doctor peeled back some of his medications and vitamins. Vitamin A & E levels were normal, so removed that (still on a multivitamin). Stopped culturing Steno Maltophilia, removed Bactrim. Liver levels (ALT) looked good, so stopped Actigall. Liver levels creeped up from normal to a little above normal, we asked he be put back on actigall and levels normalized. His doctor did indicate that there wasn't cause to worry unless levels were TRIPLE. Hasn't been retested since being placed on Trikafta, but is scheduled for liver function tests every few months for the first year and then annually.